Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Anaphylactoid / Anaphylaxis (2218)
Date of Event
08/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient complained of redness and irritation at the site of the vns incision.Due to the patient complaint today, the treating neurologist turned the vns off until after follow up.No other relevant information has been received to date.